# SDR ASAA9680169

- Difficulty date: January 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49363
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: Cargo Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING 30K CHECK, FOUND CORROSION WAS FOUND ON THE UPPER SURFACE OF THE LOWER FLANGE ON THE AFT CARGO COMPARTMENT DOOR THRESHOLD BEAM AT Y1155, LONGERON 28R.  REMOVED DAMAGED AREA AND INSTALLED NEW PIECES IAW DC-9 SRM AND ASA EA 5310-01395.  (M)
